Home Sex & Relationships
If you need urgent support, call 999 or go to your nearest A&E. To contact our Crisis Messenger (open 24/7) text THEMIX to 85258.
Read the community guidelines before posting ✨
Aged 16-25? Share your experience of using the discussion boards and receive a £25 voucher! Take part via text-chat, video or phone. Click here to find out more and to take part.
Options

The pill

Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
Sorry about this but I done a search and cant find no help.

anyway, Ive just started taking the pill (microgynon 30). I took the first one last friday which was the first day of my period but im still bleeding and its been 6 days now (im normally only on for 5 days). Ive read the info sheet with the pill but it doesnt say anything about it :(

Anyone else had this problem?


cheers

Comments

  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    I would say that a day's difference isn't much to worry about, particularly with the hormonal changes going on and everything. If it doesn't stop in a couple of days then maybe you should see a doctor, but I wouldn't be too worried just yet.

    Microgynon 30 has made my periods lighter but they do seem to last a little longer. I'm not sure if that would happen to you so quickly, though.
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    I'm on Microgynon 30 and they've made my period last a few days longer than normal and made them alot lighter.
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    I start mine tonight and i'm on microgynon 30 too so i'll just have to let you know...
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    If you've only just started taking the pill it may take a while for your body to adjust. If the situation doesn't change, go back to your GP - or try calling one of the following:

    Brook Advisory Centres
    Advice, counselling and medical help around contraception, pregnancy, abortion and sexual health.
    Telephone: 0800 0185023

    Family Planning Association
    Information service on family planning and all aspects of sexual health.
    Helpline: 0845 3101334
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Originally posted by spanner
    If you've only just started taking the pill it may take a while for your body to adjust.

    :yes:

    when i started the pill (microgynon) i bled for the whole time i was taking the first packet, and all through my first break, and didn't stop til i started the second packet.

    basically it's your reproductive system thinking 'what in the hell?'

    nowt to worry about, i shouldn't think, unless it's heavy or painful.
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    yeh im the same as kafrin when i was on that pill i bled through the whole first packet i dont think its anything to worry about welshbabe its just your body getting used to it.
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    :nervous: ooh i hate that pill!! i was on it and i bled for up to two weeks and more! it was awful! If it carries on you'l have to go see the doc and change your type of pill or have sumthing like the injection.
    OR it cud just be normal for the 1st month see how it goes...

    Hope it stops :) xx
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Thanks for all the help :) I feel a lot better about it now
Sign In or Register to comment.